# SDR HALA2009053000209

- Difficulty date: May 30, 2009
- Submitted: June 1, 2009
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24259
- Aircraft time: 87,608 hours, 16,728 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Condition: Malfunctioned
- Location: Window Heat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, EICAS MSG "R FWD WINDOW" WITH R FWD WINDOW HEAT INOP LIGHT ON OVERHEAD PANEL.  BITE CHECK RT WINDOW HEAT CONTROLLER PER AMM 30-4-01-240-801.  OPS CHECK GOOD, NO FAULTS NOTED.  OK FOR SERVICE.
